Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Pristiq help)Vincent

Posted by ihatedrugs on May 16, 2009, at 2:36:51

In reply to Re: Pristiq help ihatedrugs, posted by Vincent_QC on May 15, 2009, at 8:56:48

I too haven't had undesirable side effects except for some appetite loss in the beginning, however no weight loss despite barely eating.
I think and hope this med will work and make a dramatic difference for all of us.

Good luck
ihatedrugs


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ihatedrugs thread:895050
URL: http://www.dr-bob.org/babble/20090515/msgs/896042.html